# SDR SWIA202162624

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPOILERON OTBD CENTER HINGE NUT, ALL LOWER ATTACH HARDWARE FOR INBD AND OTBD ACUATORS, INBD AND OTBD CENTER HINGE RETAINER PLATE SCREWS, AND ATTACHING SCREWS FOR BONDING JUMPERS ARE CORRODED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED R/H SPOILERON OTBD CENTER HINGE NUT, ALL LOWER ATTACH HARDWARE FOR INBD AND OTBD ACUATORS, INBD AND OTBD CENTER HINGE RETAINER PLATE SCREWS, AND ATTACHING SCREWS FOR BONDING JUMPER IAW CRJ 200 AMM 27-61-01-400-801. OPS, BLEEDS, AND RIGS CHECK "GOOD"
